# SDR AALA20160504001

- Difficulty date: May 4, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 87,462 hours, 13,897 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  MID CABIN LT SIDE EMER FLASHLIGHT IS INOPERATIVE.  R & R FLASHLIGHT BATTERY IAW AMM 25-20-01.  OPERATIONAL CHECK NORMAL.
